Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the modular group ring of a $ p$-group


Author: Donald B. Coleman
Journal: Proc. Amer. Math. Soc. 15 (1964), 511-514
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1964-0165015-8
MathSciNet review: 0165015
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. Coleman, Finite groups with isomorphic group algebras, Trans. Amer. Math. Soc. 105 (1962), 1-8. MR 0142622 (26:191)
  • [2] W. E. Deskins, Finite Abelian groups with isomorphic group algebras, Duke Math. J. 23 (1956), 35-40. MR 0077535 (17:1052c)
  • [3] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [4] S. A. Jennings, The structure of the group ring of a p-group over a modular field, Trans. Amer. Math. Soc. 50 (1941), 175-185. MR 0004626 (3:34f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165015-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society